# SDR 00FDEA00078

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O, AFT BRAKE RELEASE (APPROX 50 KTS) REVERSER UNLOCK LIGHT ON THE NR 2 ENGINE ILLUM.  ACFT RELEASE PER MEL 78-2, NR 2 ENGINE REVERSE UNLOCK LIGHT INOP.  T/REV DEACTIVATED.
